# SDR AALA202010119008

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 8,458 hours, 3,567 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT RIGHT FLIGHT ATTENDANT FLASHLIGHT FLASHED RED WHILE PUSHING PUSH-TO-TEST BUTTON.  REMOVED AND REPLACED AFT RIGHT FLIGHT ATTENDANT FLASHLIGHT BATTERY, PER AMM 25-64-00.
